# SDR MASA2021010200002

- Difficulty date: January 2, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,066 hours, 16,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT IND NOT BLINKING.  REPLACED FLASHLIGHT BATTERY.
